# SDR MASA2011051902772

- Difficulty date: May 17, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 21,551 hours, 15,220 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Sticker
- Condition: Unserviceable
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN OXY MASK & SMOKE GOGGLE M106 STICKER UNREADABLE.  INSPECTED & R2 CAPTAIN OXY MASK & SMOKE GOGGLE M106 STICKER.
